# SDR UALA2010121704615

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 55,845 hours, 20,836 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 368
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL.*33-51-38 EPSU INT LOAD AFT L*.  T-S IAW TSM. LIGHTS WORKED CORRECTLY.  NEW POWER SUPPLY CORRECTED PROBLEM.
